# SDR ABXA9700456

- Difficulty date: April 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N979AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47492
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Fitting
- Part number: 5912481517
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND THE FITTING AT THE AFT END OF THE HORIZONTAL STABILIZER CENTER SPAR BOX CRACKED AT THE UPPER FLANGE FOR PANEL NUMBER 3902.  REPLACED FITTING IAW DACO DRAWING 5912981 AND DC9 S/B 55-32.
